Journal of Symbolic Logic

Skolem Reduction Classes

Warren D. Goldfarb and Harry R. Lewis

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 1 (1975), 62-68.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739309

Mathematical Reviews number (MathSciNet)
MR479992

Zentralblatt MATH identifier
0306.02043

JSTOR
links.jstor.org

Citation

Goldfarb, Warren D.; Lewis, Harry R. Skolem Reduction Classes. J. Symbolic Logic 40 (1975), no. 1, 62--68. https://projecteuclid.org/euclid.jsl/1183739309


Export citation